Toeplitz Operators with BMO Symbols of Several Complex Variables  

Toeplitz Operators with BMO Symbols of Several Complex Variables

在线阅读下载全文

作  者:Zhong Hua HE Guang Fu CAO 

机构地区:[1]School of Mathematics and Information Sciences,Guangzhou University

出  处:《Acta Mathematica Sinica,English Series》2012年第3期599-608,共10页数学学报(英文版)

基  金:Supported by National Natural Science Foundation of China (Grant No. 10971040);Research Foundation for Doctorial Program of Higher Education

摘  要:In this note we prove that the boundedness and compactness of the Toeplitz operator on the Bergman space L2a (Bn) for several complex variables with a BMO1 symbol is completely determined by the boundary behavior of its Berezin transform.In this note we prove that the boundedness and compactness of the Toeplitz operator on the Bergman space L2a (Bn) for several complex variables with a BMO1 symbol is completely determined by the boundary behavior of its Berezin transform.

关 键 词:Toeplitz operator Bergman space Berezin transform 

分 类 号:O177[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象